# SDR AALA202103129014

- Difficulty date: March 6, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 14,736 hours, 5,650 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER HINGE #3 BEARING / FITTING HAD EXCESSIVE PLAY / WORN. REPLACED HINGE FITING PER EO 5520Y001-005 AND ACCOMPLISHED A SATISFACTORY FREE PLAY CHECK PER TASK CARD 26L32527001.
